MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1428160-J
Medical Device Problem Codes Leak/Splash (1354); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient and will not be returned for evaluation.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.It was noted that the index procedure was semi-emergent as the patient was seen by a doctor for other reasons when an 8cm aaa was discovered with bilateral common iliac ectasia, and a high degree of iliac tortuosity on the left side.The patient was originally treated with bilateral ovation 28mm iliac limbs, knowing that the left limb may not have long-term seal.The patient returned for the two (2) month routine follow-up presenting with a type ib endoleak.A re-intervention was performed on (b)(6) 2018; however, the type ib endoleak was not sealed.The new limb was not able to track and was not deployed.The original limb had already pulled out of the iliac prior to the secondary attempt.The patient was stable at the conclusion of the case.On (b)(6) 2018, the patient was treated with implant of two ovation ix iliac limbs.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
An evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made and denied response were received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.The review of manufacturing lot confirmed all devices met specifications prior to release.No additional investigations of this reported complaint are planned, endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7974783
Report Number3008011247-2018-00224
Device Sequence Number11066205
Product Code MIH
UDI-Device IdentifierM701TVIL1428160J1
UDI-Public+M701TVIL1428160J1/$$3210503FS02241870O
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2021
Device Model NumberTV-IL1428160-J
Device Catalogue NumberTV-IL1428160-J
Device Lot NumberFS022418-70
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2018
Supplement Date Received by Manufacturer12/12/2018
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN FS040518-30); OVATION IX MAIN BODY (LN FS050218-36); OVATION IX ILIAC LIMB (LN FS040518-30); OVATION IX MAIN BODY (LN FS050218-36)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR